How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Zia Your Own Question
Dr. Zia
Dr. Zia, Doctor
Category: Health
Satisfied Customers: 1615
Experience:  MBBS, MD, ECFMG certified
8865089
Type Your Health Question Here...
Dr. Zia is online now
A new question is answered every 9 seconds

Why are my legs and feet swollen? I have reactive arthritis.

Customer Question

why are my legs and feet swollen? I have reactive arthritis.
Submitted: 9 years ago.
Category: Health
Expert:  Dr. Zia replied 9 years ago.
Since when have you been diagnosed with reactive arthritis?
What medications are you on?
Is the color of the skin red?
Does it hurt when you press the swollen legs as feet?
Is the swelling located around the joints? please mention the exact location of the swelling.

Please let me know.

Regards
Customer: replied 9 years ago.
It starts from the ankles to the toes. No they are not red just fat looking. I can't even feel comfortable in shoes. The swelling is also on both knees.
Expert:  Dr. Zia replied 9 years ago.
  1. Since when have you been diagnosed with reactive arthritis?
  2. Since when are you having the swelling and how did the swelling start in the first place?
  3. Does it hurt when you press the swollen legs and feet?
  4. Do you have swelling in any other part of the body?
  5. When you press on the swelling does it produce an indentation or a pit?
I am sorry that I have to ask so many questions but I feel they are necessary for a better evaluation of your condition.

Please let me know.

Regards
Customer: replied 9 years ago.
I was told in
December 06 that I had it and was put on steriods for 2mths. It worked than I got it again about 2mths ago. Now I am om matatrexate 2mgs a week. It doesnt seem to be working. I see a ruematoyd arthritis specialist in Edmonton, Alberta once a mth. No help at all. please help me. I have alot of pain in my knee joints.
Expert:  Dr. Zia replied 9 years ago.
Since your current medications are not helping you a great deal I think that you might need another course of steriods for your current symptoms and for that you would have to consult your doctor for that.

Kindest Regards
Dr. Zia and 5 other Health Specialists are ready to help you
Customer: replied 9 years ago.
Reply to Physician's Post: I thought a lot of steriods is bad for u.
Expert:  Dr. Zia replied 9 years ago.
Continuous steriods is bad for a person but I am taking about a short course of steriods which usually does not cause any problems... But like I mentioned the person who is best equipped with the knowledge as to when and how to start steriods is a rheumatologist and I am sure that you must be under the care of one at the present moment.

Kindest Regards